Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 9-14
http://dx.doi.org/10.1155/S0161171296000026

Some properties of weighted hyperbolic polynomials

Department of Applied Mathematics, Kobe Mercantile Marine College, Higashinada, Fukae-Minami, Kobe, Japan

Received 21 May 1992; Revised 16 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new notion of weighted hyperbolic polynomials is introduced and their properties are discussed in this paper.